# SDR I5EA20110902

- Difficulty date: July 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737408
- Aircraft serial: 24804
- Aircraft time: 32,494 hours, 14,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85569
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT, LEFT OVERWING EXIT AND AISLE 6 EMERGENCY LIGHTS INOP.
